Variétés de Fano réelles
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (1999-2000), Exposé no. 872, p. 189-206
@incollection{SB_1999-2000__42__189_0,
     author = {Kharlamov, Viatcheslav},
     title = {Vari\'et\'es de Fano r\'eelles},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {1999-2000},
     note = {talk:872},
     pages = {189-206},
     zbl = {1004.53059},
     mrnumber = {1886761},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1999-2000__42__189_0}
}
Kharlamov, Viatcheslav. Variétés de Fano réelles, dans Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (1999-2000), Exposé no. 872, pp. 189-206. http://www.numdam.org/item/SB_1999-2000__42__189_0/

[1] S. Akbulut, H. King - Rational structures on 3-manifolds. Pacific J. Math., vol. 151, 1991, p. 201-204. | MR 1123439 | Zbl 0746.57004

[2] H. Alexander - Continuing 1-dimensional analytic sets. Math. Ann., vol. 191, 1971, p. 143-144. | MR 283236 | Zbl 0211.10204

[3] V.I. Arnol'D - On the arrangements of the ovals of real plane curves, involutions of 4-dimensional manifolds, and the arithmetic of integral quadratic forms. Functional Anal. Appl., vol. 5, 1971, p. 169-176. | MR 286790 | Zbl 0268.53001

[4] R. Benedetti, A. Marin - Déchirures de variétés de dimension 3. Comm. Math. Helv., vol. 67, 1992, p. 514-545. | MR 1185807 | Zbl 0792.57007

[5] J. Bochnak, M. Coste, M.-F. Roy - Géométrie algébrique réelle. Ergebnisse der Mathematik und ihrer Grenzgebiete, 12 ; Springer - Verlag, 1987. | MR 949442 | Zbl 0633.14016

[6] A. Borel, J.-P. Serre - Théorèmes de finitude en cohomologie galoisienne. Comm. Math. Helv., vol. 39, 1964, p. 111-164. | MR 181643 | Zbl 0143.05901

[7] D. Burns - On the uniqueness and characterization of Grauert tubes. In Complex analysis and geometry (Trento, 1993) Lecture Notes in Pure and Appl. Math., vol. 173, p. 119-133. | MR 1365971 | Zbl 0921.32006

[8] F. Campana - Remarques sur le revêtement universel des variétés kählériennes compactes. Bull. Soc. Math. France, vol. 122, 1994, n. 2, p. 255-284. | Numdam | MR 1273904 | Zbl 0810.32013

[9] A. Comessatti - Sulla connessione delle superfizie razionali reali. Annali di Math., vol. 23, 1914, p. 215-283. | JFM 45.0889.02

[10] C. Conley, E. Zehnder - Morse type index theory for flows and periodic solutions for Hamiltonian equations. Comm. Pure Appl. Math., vol. 37, 1984, p. 207-253. | MR 733717 | Zbl 0559.58019

[11] O. Debarre - Variétés de Fano. Sém. Bourbaki, exp. n° 827, Astérisque 245 (1997), p. 197-221. | Numdam | MR 1627112 | Zbl 0939.14022

[12] O. Debarre, L. Manivel - Sur la variété des espaces linéaires contenus dans une intersection complète. Math. Ann., vol. 312, 1998, n. 3, p. 549-574. | MR 1654757 | Zbl 0913.14015

[13] A. Degtyarev, I. Itenberg, V. Kharlamov - Real Enriques surfaces. Submitted to Lecture Notes Math. | Zbl 0963.14033

[14] A. Degtyarev, V. Kharlamov - Topological properties of real algebraic varieties : du côté de chez Rokhlin. À paraître dans Uspekhi Mat. Nauk. | Zbl 1014.14030

[15] J.J. Duistermaat - On the Morse index in variational calculus. Adv. Math., vol. 21, 1976, 173-195. | MR 649277 | Zbl 0361.49026

[16] A.L. Edmonds - Orientability of fixed point sets. Proc. Amer. Math. Soc., vol. 82, 1981, n. 1, p. 120-124. | MR 603614 | Zbl 0466.57016

[17] A. Floer, H. Hofer, - Coherent orientations for periodic orbit problems in symplectic geometry. Math. Z., vol 212, 1993, n. 1, p. 13-38. | MR 1200162 | Zbl 0789.58022

[18] H. Grauert - On Levi's problem and the imbedding of real-analytic manifolds. Annals of Math., vol. 68, 1958, n. 3, p. 460-472. | MR 98847 | Zbl 0108.07804

[19] H. Hofer, C. Viterbo - The Weinstein Conjecture in the Presence of Holomorphic Spheres. Commun. Pure Appl. Math., vol 45, 1992, p. 582-622. | MR 1162367 | Zbl 0773.58021

[20] N.V. Ivanov - Approximation of smooth manifolds by real algebraic sets. Uspekhi Mat. Nauk, vol. 37, 1982, n. 1, p. 3-52. | MR 643764 | Zbl 0571.14013

[21] V.M. Kharlamov - Topological types of nonsingular surfaces of degree 4 in RP3. Funkcional. Anal. i Priložen., vol. 10, 1976, n. 4, p. 55-68. | MR 450288 | Zbl 0351.14030

[22] S. Kobayashi, T. Ochiai - On complex manifolds with positive tangent bundles. J. Math. Soc. Japan, vol. 22, 1970, p. 499-525. | MR 275477 | Zbl 0197.36003

[23] J. Kollár - Real algebraic threefolds. II. Minimal Model Program. J. Amer. Math. Soc., vol. 12, 1999, p. 33-83. | MR 1639616 | Zbl 0964.14013

[24] J. Kollár - Non-projective Nash conjecture. exposé à Paris XI, juin 1999.

[25] J. Kollár - Rationally connected varieties over local fields. Ann. of Math., vol. 150, 1999, p. 357-367. | MR 1715330 | Zbl 0976.14016

[26] V.A. Krasnov - Characteristic classes of vector bundles on a real algebraic variety. Izv. Akad. Nauk SSSR Ser. Mat., vol. 55, 1991, n. 4, p. 716-746. | MR 1137584 | Zbl 0746.14024

[27] S.B. Myers - Riemannian manifolds with positive mean curvature. Duke Math. J., vol. 8, 1941, p. 401-404. | MR 4518 | Zbl 0025.22704

[28] G. Mikhalkin - Blowup equivalence of smooth closed manifolds. Topology, vol. 36, 1997, p. 287-299. | MR 1410476 | Zbl 0861.57030

[29] J. Nash - Real algebraic manifolds. Annals of Math., vol. 56, 1952, n. 3, p. 405-421. | MR 50928 | Zbl 0048.38501

[30] N. Yu. Netsvetaev - An analogue of the Maslov index. Journal of Math. Sci., vol. 81, 1996, n. 2, p. 2535-2537. | MR 1259040 | Zbl 0852.57023

[31] S. Yu. Orevkov - Link theory and oval arrangements of real algebraic curves. Topology, vol. 38, 1999, n. 4, p. 779-810. | MR 1679799 | Zbl 0923.14032

[32] V.A. Rokhlin - Proof of the Gudkov conjecture. Funkts. Anal. i Prilozhen., vol. 6, 1972, n. 2, p. 62-64. | MR 296070 | Zbl 0259.14010

[33] B. Shiffman - On the Continuation of Analytic Sets. Math. Ann., vol. 185, 1970, p. 1-12. | MR 320361 | Zbl 0176.38004

[34] R. Silhol - Real algebraic surfaces. Lect. Notes Math., vol. 1392, 1989. | MR 1015720 | Zbl 0691.14010

[35] A.J. Sommese - Real algebraic spaces. Ann. Scuola Norm. Sup. Pisa, vol. 4, 1977, n. 4, p. 599-612. | Numdam | MR 460698 | Zbl 0371.14013

[36] A. Tognoli - Quelques exemples en géométrie algébrique réelle. in Séminaire sur la géométrie algébrique réelle, Publ. Math. Univ. Paris VII, vol. 24, 1986, p. 29-34. | MR 923542 | Zbl 0637.14016

[37] O. Ya. Viro - Achievements in the topology of real algebraic varieties in the last 6 years. Uspekhi Mat. Nauk, vol. 41, 1986, n. 3, p. 45-67. | MR 854239 | Zbl 0619.14015

[38] C. Viterbo - A new obstruction to embedding Lagrangian tori. Invent. Math., vol. 100, 1990, n. 2, p. 301-320. | MR 1047136 | Zbl 0727.58015

[39] C. Viterbo - Symplectic real algrebraic geometry. À paraître.

[40] J.A. Wiśniewski - On a conjecture of Mukai. Manuscripta Math., vol. 68, 1990, p. 135-141. | MR 1063222 | Zbl 0715.14033

[41] G. Wilson - Hilbert's sixteenth problem. Topology, vol. 17, 1978, n. 1, p. 53-73. | MR 498591 | Zbl 0394.57001

[42] J.Y. Welschinger - J-courbes réelles à nids profonds sur les surfaces réglées. Prépublication d'IRMA-ULP, à paraître dans les œuvres du colloque de Rokhlin, 1999, St. Petersbourg.